Some Remarks on Invariant Means.

G.A. Margulis

Monatshefte für Mathematik (1980)

  • Volume: 90, page 233-236
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Margulis, G.A.. "Some Remarks on Invariant Means.." Monatshefte für Mathematik 90 (1980): 233-236. <>.

author = {Margulis, G.A.},
journal = {Monatshefte für Mathematik},
keywords = {Kazhdan's property},
pages = {233-236},
title = {Some Remarks on Invariant Means.},
url = {},
volume = {90},
year = {1980},

AU - Margulis, G.A.
TI - Some Remarks on Invariant Means.
JO - Monatshefte für Mathematik
PY - 1980
VL - 90
SP - 233
EP - 236
KW - Kazhdan's property
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.